# SDR 2001UALA02392

- Difficulty date: December 7, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 131 hours, 52 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 9104A000601
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 131 hours, 52 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING STUCK FULL HOT IN CABIN. SUPPLEMENTAL DATA UPDATE AFTER TROUBLESHOOTING AND IN CONJUNCTION WITH ASSOCIATED CFDS FAULT, REPLACED PACK  NR 2 INLET PRESSURE SENSOR (36HH). NO FURTHER CFDS OR CREW REPORTED FAULTS.
